The links refers to preprints at math arXiv. All my papers on arXiv can be found
Published versions may be different. In some cases the files
are missing due to copyright restrictions. Please write me if you want
to have electronic or hard copies.
(with L. Suciu) Similarity problems, Folner sets and
isometric representations of amenable semigroups , Preprint
(with M. Crouzeix and H. Klaja) Spectral sets and operator radii , Preprint
(with S. Grivaux) Kazhdan constants, continuous probability measures
with large Fourier coefficients and rigidity sequences , Preprint
(with S. Grivaux) Kazhdan sets in groups and equidistribution
properties , J. Funct. Anal.
(with L. Suciu) Harnack and Shmul'yan pre-order
relations for Hilbert space contractions , Preprint.
(with D. Seifert) Ritt operators and convergence
in the method of alternating projections , to appear in J. Approx Th.
(with L. Suciu, D. Timotin) Classes of contractions and Harnack domination , Preprint.
K-spectral sets: an asymptotic viewpoint.,
J. Appl. Funct. Anal. 9 (2014), no. 3-4, 239--250.
(with B. Beckermann) Spectral Sets,
Chapter 37, in Handbook of linear algebra.
Edited by Leslie Hogben.
Chapman and Hall/CRC, 2014.
(with M. Crouzeix) Numerical radius and distance to unitaries.,
Operator and Matrices.
(with S. Grivaux and V. Muller) A generalization of the Friedrichs angle
and the method of
alternating projections, Comptes Rendus Math. 348(2010), 53-56.
(with S. Grivaux and V. Muller) The rate of convergence in the method of
alternating projections, Algebra i Analiz 23 (2011), no. 3, 1--30;
translation in St. Petersburg Math. J. 23 (2012), no. 3, 413--434
(with Yu.I. Lyubich) Geometric, spectral and asymptotic properties of averaged products
of projections in Banach spaces, Studia Math.
(with S. Grivaux and V. Muller) Epsilon-hypercyclic operators, Ergodic Theory Dynamical
Syst. ; Oberwolfach Preprints.
(with B. Beckermann and M. Crouzeix) Intersections of several
disks of the Riemann sphere as K-spectral sets, Preprint ArXiv ; Comm Pure Appl. Math. (P.G. Ciarlet
Bernstein Polynomials and Operator Theory, Results in
(with V. Muller) On weak orbits of operators, Topology Appl,
Jan Pelant memorial volume
(with S. Grivaux) Faber-hypercyclic operators, Israel J. Math.
(with S. Grivaux) Size of the peripheral point
spectrum under power or resolvent growth conditions, J. Funct. Anal.
(with S. Grivaux) Unimodular eigenvalues,
uniformly distributed sequences and linear dynamics, Advances in
(with V. Muller) Subscalar operators and
growth of resolvent, J. Operator Th.
(with M. Mbekhta) Operators similar to
partial isometries, Acta Sci Math
(with V. Muller) Growth conditions
and inverse producing extensions, J. Operator Th.
(with M. Crouzeix, B. Delyon) Convex domains
and K-spectral sets, Math. Z.
(with V. Muller) Invertible extensions
and growth conditions , C.R. Acd. Sci. Paris Ser. I 339(2004),
completely polynomially dominated ones and similarity problems,
J. Operator. Th., 49(2003), 3-23.
Perturbations of operators similar to contractions and the
commutator equation , Studia Math. 150(2002), 273-293.
(with G. Cassier) Constrained von Neumann inequalities,
Advances in Math. 166(2002), 260-297.
(with V. Paulsen) Schur
multipliers and operator-valued Foguel-Hankel operators,
Indiana Univ. Math. J. 50(2001), 1509-1522.
(with M. Mbekhta) The stability radius of
Fredholm linear pencils, J. Math. Anal. Appl., 260 (2001), no.
ranks, K-groups and Witt groups of some Banach and C*-algebras,,
Contemporary Math. (A.M.S.), 232(1999), 55-64.
(with M. Mbekhta) Compressions of
resolvents and maximal radius of regularity, Trans. Amer. Math.
Soc. 351(1999), 2949-2960.
(with M. Mbekhta) On existence
of one-sided and generalized resolvents of bounded linear operators,
in : Proc. International Workshop on Operator Theory, Cefaly, July
1997, (ed. by P. Aiena, M. Pavone and C. Trapani), 139-148, Palermo 1998.
stable rank of topological algebras and a problem of R.G. Swan,Journal
of Functional Analysis, 160 (1998), 42-78.
les caracteres d'une algebre de Banach, Canad. Math. Bull. 40
(with M. Mbekhta) Generalized
inverses and the maximal radius of regularity of a Fredholm operator,
Integral Equat. Operator Th. 28 (1997), 133-146.
some criteria of irrationality for series of positive rationals : a
survey, in Actes ds rencontres Arithmetiques de Caen (a la
memoire de Roger Apery), 2-3 juin 1995, 1-14. ;
(with C. Cottin, H. H. Gonska) Boegel functions, tensor
products and blending approximation, Math. Nachr. 173 (1995),
K-functionals and moduli of smoothness of functions defined on
compact metric spaces, in Concrete Analysis, edited by G.A.
Anastassiou, Academic Press, 1995, pp.23-31.
Banach algebras with the same K-theory and the same stable rank,
IMRN - Internat. Math. Res. Notices 1994, no. 10, 401-414.
(with I. Rasa) The Gleason-Kahane-Zelazko property and Korovkin
systems in symmetric involutive Banach algebras, Arch. Math. (Basel) 61
The Gleason - Kahane - Zelazko theorem, Proc. IInd Conf.
Functional Anal., Aquafredda di Maratea 1993 , ed. by F. Altomare
; G. Mastroianni, 177-188.
Le theoreme de Gleason-Kahane-Zelazko et les spectres de
Ransford, C. R. Acad. Sci. Paris Ser.I 313 (1991), 679-683.
(with C.Cottin) Korovkin-type theorems for generalized Boolean
sum operators, Colloq. Math. Soc. J. Bolyai 58 (1991), 51-68,
North-Holland, Amsterdam (ed K. Tandori ; J. Szabados)
On a Korovkin-type theorem for simultaneous approximation,
J. Approx. Theory 62 (1990), 223-234.
(with D.Andrica) Gruss inequality for positive linear
functionals, Period. Math. Hungar. 19 (1988), 155-167.
Note on a conjecture of P.D.T.A. Elliott, Archivum Math. 23
Back to my Home